Log In or Register to Join The Conversation!
Viewing 4 reply threads
  • Author
    Posts
    • #12966
      Brittany Foster
      Keymaster

      There are lots of reasons why people with any health condition, or no condition at all, can become dizzy. For those with PH, dizziness is a common side effect and something that many have to manage as part of their everyday life. Something that has been a challenge for me recently is the extra dizziness I have been feeling because of the hot weather.

      With the hot weather it is harder for me to breathe, I have a higher oxygen demand and need to be at a higher liter flow, I need to take more of a diuretic because of swelling, and the diuretic dehydrates me faster. All of these combined create the perfect storm of dizziness. There are some days where I am managing these changes okay and can tolerate it.  There are other days, where my body feels too worn out to even get out of bed.

      So, my question is, what have people done to help themselves on the days that their dizziness is worse than others? Sometimes, I am unsure if it is a problem that needs to be brought to the attention of my doctors. When I bring this up to the pulmonary team, they advise me to use my inhaler more and give myself more breathing treatments during the day, turn up the oxygen, and make sure I am getting plenty of fluids.

      Sometimes it still feels like I need more of a boost to stop the light headed and dizzy feeling to get on with my day. On severe dizziness day and days when it would be unsafe for me to drive my car, I make sure to stay in an A/C house or my apartment that is air conditioned. I usually do activities like go on the computer, read, watch TV, cook if I have the energy or bake.

      Do you ever experience days when you are feeling too dizzy? What is usually a trigger for you for this dizziness? What do you do to help when it’s like this? What activities do you enjoy doing inside?

    • #13001
      KRISTINE
      Participant

      Brittany,
      Has your contact info. changed since what is listed on this site. I sent you a couple of messages and am wondering if you received them or did I mess up sending them?

    • #13002
      KRISTINE
      Participant

      Brittany,
      You couldn’t have started this topic at a better time. For the first time ever I woke up dizzy this a.m.. Been awake for 5hrs. and it doesn’t seem to be much better. I did go to my job, but as far as what causes dizzy spells I can’t really say due to the fact that this is the first time I’ve ever had this occur.

      • #13010
        Brittany Foster
        Keymaster

        Hi Kristine,
        I will check on the messsges !:)

      • #13011
        Brittany Foster
        Keymaster

        Hey Kristine, rest and sit as much as possibke today. If it’s a new symptom definitely don’t hesitate to contact a doctor about it . I’m sorry you are experiencing this.

        • #13012
          Brittany Foster
          Keymaster

          The only dorect messsge was referring to the scammer that I got. If you click on messages the plus sign on your main oage, you send messages that way. Was that the only direct message you are talking about ?

    • #13416

      Brittany, you mentioned a pulmonary “team” and I have seen that in other comments. Could you explain to me what your pulmonary team is? Just curious.

      • #13418
        Kathleen Sheffer
        Participant

        Hi Bunny, we often talk about our care being directed by a “team,” because not all orders come from one person. Even if you do see one physician on a regular basis, they likely have a nurse practitioner working with them who writes the orders. I personally see several different attending physicians throughout the year, as well as nurse coordinators, nurse practitioners, physician’s assistants, fellows, social workers…you get the point. @brittany-foster also has a congenital heart defect and sees cardiology specialists (a cardiology team) in addition to the “pulmonary team” at her center. Does that make sense?

    • #13422

      Thank you, Kathleen. The doctor I see only treats patients with pulmonary hypertension, but to my knowledge he only has one assistant. I do not know if she is a nurse or not. When I go in, I always see her first to take vitals and then I see the doctor. I had seen him several months ago, but since I am having more difficulty he had me set an appointment for 6 weeks. I have been a heart patient for many years and have had 4 heart ablations for A-fib. After the last one, it went away for 8 years, but is back now. However, in those 8 years a new medicine came out that works and I do not have any bad side effects. With my cardiologist, it is the same thing. Thank you for explaining this to me.

      • #13442
        Kathleen Sheffer
        Participant

        I think that’s great you have consistency with your physician, Bunny. It’s dependent on the hospital and individual. Thank you for asking the question! Isn’t it nice when there’s progress in medicine? I’m glad you can start a new medicine without bad side effects.

Viewing 4 reply threads
  • You must be logged in to reply to this topic.
Copyright © 2017-2020 All rights reserved.

©2020 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account